# SDR KNNA200815

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Component: Flap
- Component part number: 65C156412
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENED UP MIDFLAP AND FOUND SKIN AND UPPER CHORD CORRODED AT REAR SPAR ON O/B MID FLAP RT WING.  REPLACED OUTBOARD MIDFLAP.
